Format

Send to:

Choose Destination
See comment in PubMed Commons below
Indian J Pharmacol. 2014 Jul-Aug;46(4):448-9. doi: 10.4103/0253-7613.135964.

Mirtazapine-associated hyponatremia presenting as delirium.

Author information

  • 1Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh, India.

Abstract

Though there is ample evidence for the association between selective serotonin reuptake inhibitors and hyponatremia, evidence for the relationship between mirtazapine and hyponatremia is scarce. We present a case of mirtazapine-induced hyponatremia in an adult patient, which was dose related.

KEYWORDS:

Hyponatremia; delirium; mirtazapine

PMID:
25097290
[PubMed - indexed for MEDLINE]
PMCID:
PMC4118545
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
    Loading ...
    Write to the Help Desk